skin-hair-icon
Acne ,spots,grey hair
I have acne and started getting grey hair since I got my periods i.e since I was 13 years old. My periods are very regular. I am under medication. As soon as I stop the medicines My acne starts to appear again. Even my hair started thinnning. Hairfall is very normal. I rarely eat junk food or spicy food. My diet consists of homemade food, fruits etc. My doctor suggested to get a sonography done because he suspects I have Pcos. But I doubt because my weight is very normal and periods are regular and I cant see any symptoms of pcos except the acne. Till now I have took seratin, follihair, azithral, isopil, minonil er 65 and many more medicines. Few months ago when I stopped to take my medicines i started getting acne again and it was very severe. This condition is genetic as my mom and her family had the same skin problems. I am suffering since more than 7 years. I have tried homeopathy and ayurvedic as well. Cant this be cured ever?
220 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi. Greetings . this can be treated. Please see a qualified dermatologist in your city who can give you the necessary time to discuss all your issues. Yes pcos can occur without being fat or having other symptoms, so stop doubting your doctors and get the scan done!!! Let me know if you need anyone in particular in your city and I could try and refer you to a specialist there. Hope this helps. Warm regards, Dr Govind S Mittal. Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.